Stretch Marks Feel Sore At 4 Months Of Pregnancy?
Noon, I am currently 4 months pregnant. Below my stomach, red stretch marks have appeared and it has been 2 days since they were so painful that I couldn’t sleep and it was difficult to move to the right or to the left. Is this normal? Stinging stretch marks at 4 months of pregnancy? What should I do? I have used mustela stretchmark cream, bio oil and baby oil. It’s just not that effect. Explanation please. Thank you very much
Hello, good night Arvia.
Stretch marks are often seen on the parts of the body where fat collects, namely on the breasts, abdomen, upper arms, buttocks, and thighs (especially the upper thighs). Conditions that can cause the appearance of stretch marks include: pregnancy, drastic weight gain, excessive and prolonged consumption of steroid drugs, certain diseases (such as Cushing's syndrome), and so on. Stretch marks actually occur due to increasing the size of a part of the body faster than the development of skin elasticity. When the skin stretches rapidly (due to drastic weight gain or expansion of the body part), the middle layer of skin becomes stretched and thinner, causing the underlying layer (i.e. blood vessels) to surface, forming stretch marks in the form of strokes. redness that will turn white over time when the blood vessels have constricted. In people whose skin contains less collagen, and where the skin becomes less flexible, stretch marks tend to develop more frequently.
As mentioned above, the appearance of stretch marks in pregnancy is a natural thing, especially if you experience a drastic weight gain during your 4 months of pregnancy. In general, stretch marks will cause an itching sensation. However, in the case that you experience, where you feel the pain more, the cause can be due to the skin on the surface of the stomach that has experienced erosion (peeling) due to scratching, so that the itching sensation is replaced with a burning sensation.
We suggest that you stop using the stretch mark cream that you normally use for a while, considering that it is likely that your stomach skin is currently experiencing irritation, and it is hoped that temporary discontinuation of the cream can "calm" the skin condition. Then we also suggest that you check with a doctor or specialist in skin diseases, to ascertain the cause of the complaint you are experiencing, is it true that stretch marks have skin erosion, or other conditions or diseases, because the diagnosis / definite cause of skin complaints is not we can enforce without us checking directly. Your doctor may give you another cream or gel for a while to relieve the pain you are experiencing.
While waiting for your schedule to see your doctor, drink plenty of water (2.5 liters per day), consume foods high in vitamins (especially vitamin C and vitamin E), avoid scratching your body with stretch marks, and cut your nails so you don't injure them. skin when you unconsciously scratch your body. Meanwhile, you can still apply stretch mark prevention cream to other parts of your body that don't hurt.
That's all, hope it helps.
Greetings, dr. Denisa